MathSciNet Relay Station
MathSciNet bibliographic data
MR2571564 47A20 (15B57 47B15)
Kaliuzhnyi-Verbovetskyi, Dmitry S.; Spitkovsky, Ilya M.; Woerdeman, Hugo J. Matrices with normal defect one. Oper. Matrices 3 (2009), no. 3, 401–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement